Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 126, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Oct 3, 2014, 5:27 AM CDT for Lewis County, Missouri. It took effect at Oct 3, 2014, 5:35 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2014, 5:27 AM CDT (10:27 UTC)
- In effect from
- Oct 3, 2014, 5:35 AM CDT
- Expired
- Oct 4, 2014, 7:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lewis County, MO
The radar
The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Fabius River near Ewing (EWMM7).
- Action stage
- 9.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
843
WGUS43 KLSX 031027
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT FRI OCT 3 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Middle Fabius River near Ewing affecting Lewis County
.This Flood Warning is a result of 3 to 4 inches of rain since
Wednesday afternoon and little additional rain forecast in
the next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-041027-
/O.NEW.KLSX.FL.W.0126.141003T1035Z-141005T0000Z/
/EWMM7.1.ER.141003T1035Z.141003T1200Z.141004T0000Z.NO/
527 AM CDT FRI OCT 3 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Middle Fabius River near Ewing
* until Saturday evening.
* At 4:30 AM Friday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage by early this morning and
continue to rise to near 12.5 feet by this morning. The river will
fall below flood stage by this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 11.61 11.5 10.6 7.9 5.8 4.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$4 follow-up statements
393
WGUS83 KLSX 031302
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
802 AM CDT FRI OCT 3 2014
...The flood warning continues for the following river in Missouri...
The Middle Fabius River near
...Ewing
.This Flood Warning is a result of the most recent heavy rainfall event.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-041302-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141006T1000Z/
/EWMM7.1.ER.141003T0949Z.141004T0000Z.141005T1000Z.NO/
802 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 7:30 AM Friday the stage was 13.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.2 feet by this evening
and then fall below flood stage Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 13.52 13.8 11.8 8.7 5.8 4.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$719
WGUS83 KLSX 031615
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in Missouri...
The Cuivre River near
...Troy
...Old
The Middle Fabius River near
...Ewing affecting Lewis County
The North River at
...Palmyra
The Mid Fork Salt River near
...Holliday
The South Fabius River near
...Taylor affecting Marion County
.This Flood Warning is a result of the most recent heavy rainfall event.
.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041615-
/O.EXT.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River near Troy.
* At 10:30 AM Friday the stage was 25.4 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will fall to below flood stage by tomorrow.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of Hwy C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Left bank overflows. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Troy 21.0 25.36 20.5 10.4 7.5 6.9 6.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041614-
/O.EXT.KLSX.FL.W.0121.141003T2024Z-141006T0800Z/
/OMNM7.1.ER.141003T2024Z.141004T0600Z.141004T2000Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River at Old Monroe.
* the lastest stage was estimated at 22.3
* Flood stage is 24.0 feet.
* Forecast: The river will rise to near 24.9 feet after midnight tomorrow.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Old Monroe 24.0 E22.3 24.9 21.0 16.4 14.9 14.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC127-041614-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T0752Z/
/PALM7.2.ER.141003T0253Z.141003T1800Z.141004T0752Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the North River at Palmyra.
* At 10:30 AM Friday the stage was 16.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will rise to near 16.7 feet by this afternoon
and then begin to fall below flood stage after midnight tomorrow.
* Impact: At 17.1 feet...Agricultural land along the left bank begins
flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...Co Rd 333, east of Palmyra, begins to flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
North River
Palmyra 13.0 16.51 11.9 6.9 5.3 4.9 4.8
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-041614-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141006T1630Z/
/EWMM7.1.ER.141003T0949Z.141004T0000Z.141005T1630Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing.
* At 10:30 AM Friday the stage was 13.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 14.2 feet by this evening
and then begin to fall below flood stage late Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 13.63 14.1 12.6 8.9 5.8 4.7
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-041614-
/O.CON.KLSX.FL.W.0128.000000T0000Z-141005T0130Z/
/TAYM7.1.ER.141003T1307Z.141003T1800Z.141004T0130Z.NO/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor.
* At 10:30 AM Friday the stage was 9.6 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.65 8.9 6.0 3.2 2.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC137-041614-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-141004T2200Z/
/PMZM7.1.ER.141003T0333Z.141003T0915Z.141003T2000Z.UU/
1115 AM CDT FRI OCT 3 2014
The Flood Warning continues for
the Mid Fork Salt River near Holliday.
* At 10:30 AM Friday the stage was 17.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast: The river will begin to fall below flood stage later today.
* Impact: At 17.5 feet...Water exits the right bank downstream of the
State Highway A bridge.
* Impact: At 14.7 feet...Water begins leaving the banks at the State
Highway A bridge north of Holliday.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Salt River
Holliday 17.0 17.24 14.9 9.1 6.1 4.9 4.5
&&
LAT...LON 3957 9229 3959 9225 3950 9197 3947 9199
3952 9221
$$472
WGUS83 KLSX 031847
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT FRI OCT 3 2014
...The flood warning continues for the following rivers in
Missouri...
Cuivre River at Old Monroe affecting Lincoln County
Middle Fabius River near Ewing affecting Lewis County
South Fabius River near Taylor affecting Marion County
North River at Palmyra affecting Marion County
...The flood warning continues for the following rivers in Missouri..
Cuivre River near Troy affecting Lincoln County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-041847-
/O.CON.KLSX.FL.W.0120.000000T0000Z-141005T1053Z/
/TRYM7.2.ER.141002T1245Z.141003T0845Z.141004T1053Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River near Troy
* until late Saturday night.
* At 1:30 PM Friday the stage was 25.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
early tomorrow.
* Impact: At 25.0 feet...Moderate flooding begins...significant
agricultural land is inundated.
* Impact: At 24.8 feet...Near this height...Second Street in Moscow
Mills begins flooding near the Byrd Street intersection.
* Impact: At 23.5 feet...Near this height, State Highway H near the
West Fork Cuivre River bridge will be closed due to flooding.
* Impact: At 23.2 feet...Gravens Road begins flooding north of
Highway C.
* Impact: At 23.1 feet...Water begins covering Frenchman Bluff Road
(County Road 658) just west of the Cuivre River bridge.
* Impact: At 23.0 feet...Considerable agricultural land is flooded
between Troy and Moscow Mills.
* Impact: At 22.0 feet...Right bank overflows.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Troy 21.0 25.19 20.5 10.5 7.5 6.9 6.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-041847-
/O.EXT.KLSX.FL.W.0121.000000T0000Z-141006T0712Z/
/OMNM7.1.ER.000000T0000Z.141004T0600Z.141004T1912Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Cuivre River at Old Monroe
* until late Sunday night.
* Flood stage is 24.0 feet.
* Forecast: The river is forecast to have a maximum value of 24.9
feet after midnight tomorrow.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
* Impact: At 24.0 feet...Initial flooding upstream.
* Impact: At 23.5 feet...Minor agricultural land begins to flood.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Cuivre River
Old Monroe 24.0 24.8 20.7 16.1 14.9 14.6
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$
MOC127-041847-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-141005T1200Z/
/PALM7.2.ER.141003T0253Z.141003T1545Z.141004T1200Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the North River at Palmyra
* until Sunday morning.
* At 1:30 PM Friday the stage was 16.3 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
tomorrow morning.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
North River
Palmyra 13.0 16.33 13.0 7.2 5.3 4.9 4.8
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC111-041847-
/O.EXT.KLSX.FL.W.0126.000000T0000Z-141005T1434Z/
/EWMM7.1.ER.141003T0949Z.141003T1415Z.141004T1434Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the Middle Fabius River near Ewing
* until Sunday morning.
* At 1:30 PM Friday the stage was 12.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near feet by this
evening. The river will fall below flood stage tomorrow late
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 12.75 12.3 9.3 6.5 5.3 4.5
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-041846-
/O.EXT.KLSX.FL.W.0128.000000T0000Z-141005T0300Z/
/TAYM7.1.ER.141003T1307Z.141003T1830Z.141004T0300Z.NO/
147 PM CDT FRI OCT 3 2014
The Flood Warning continues for
the South Fabius River near Taylor
* until Saturday evening.
* At 1:30 PM Friday the stage was 9.7 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue to fall to below flood stage by
tonight.
* Impact: At 10.2 feet...The river begins flooding the right bank
just downstream of the County Road 319 bridge at the gage.
* Impact: At 10.1 feet...Marion County Road 310 begins flooding just
west of the east end of the road, the intersection with County Road
365.
* Impact: At 9.5 feet...Flood Stage. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
South Fabius River
Taylor 9.5 9.73 8.9 6.2 3.2 2.2 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$655
WGUS83 KLSX 032219
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 PM CDT FRI OCT 3 2014
...The flood warning is cancelled for the following rivers in
Missouri...
Middle Fabius River near
...Ewing
.This will be the last statement for this event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-032249-
/O.CAN.KLSX.FL.W.0126.000000T0000Z-141005T1434Z/
/EWMM7.1.ER.141003T0949Z.141003T1415Z.141003T2038Z.NO/
519 PM CDT FRI OCT 3 2014
The Flood Warning is cancelled for
the Middle Fabius River near Ewing.
* At 4:30 PM Friday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at 3:38 PM Friday.
* Forecast: The river is forecast to continue to fall to 9.7 feet by tomorrow
morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 10/04 10/05 10/06 10/07 10/08
Middle Fabius River
Ewing 12.0 11.76 9.7 7.6 5.9 4.8 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 3, 3:49 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 3, 3:49 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
349 AM CDT Fri Oct 3 2014
.SHORT TERM: (Through Late This Afternoon)
Issued at 321 AM CDT Fri Oct 3 2014
What a difference 24 hours makes. The region is in store for a blustry
fall day - the first so far this season with temperatures some 15-20
degrees below average. The initial cold front associated with the
synoptic cyclone over the northern Great Lakes is about to come
through St. Louis. It should be located across the far eastern
fringe of the CWA at 12z, and most of the remaining initial
rainfall should be to the east as well. Northwest winds gusting
from 30-35 mph will aid in strong cold advection today in the wake
of the front and this will increase this afternoon as a secondary
vort max digs across the area in strong cyclonic flow aloft. This
vort max is already producing measurable rainfall across portions
of Nebraska, and the large scale lift is forecast to increase as
it drives across the area this afternoon. Virtually all of the hi
res models show rain/scattered showers. There could even be a few
rumbles of thunder across far east central and southeast MO into
southwest IL where cold air aloft/steep lapse rates will
contribute to some weak CAPE.
Glass
.LONG TERM: (Tonight through Thursday)
Issued at 321 AM CDT Fri Oct 3 2014
Chilly temperatures tonight with lows across the area in the 30s.
All indications are that they should remain above freezing but will
need to keep an eye on north central MO. Another good thing is
that the westerly surface winds are progged to remain around 7-10
kts which is not favorable for frost development. We remain under
the influence of the deep upper trof and cyclonic flow on Saturday
with another chilly day and well below average temperatures. Mean
heights aloft then gradually rise Sunday through the upcoming week
with a much flatter flow aloft and greater heights by the later
half of the week. This should result in an overall moderating
temperature trend. Problematic is Mon-Wed there will be a series
of disturbances in the cyclonic flow aloft. At this time, one of
these could bring spotty showers on Monday.
Glass
&&
.AVIATION: (For the 06z TAFs through 06z Friday Night)
Issued at 1134 PM CDT Thu Oct 2 2014
Busy set of TAFs this prd. An area of rain across SE MO that moved
out of AR continues to slowly weaken as it moves NE ahead of a
cold front. The bndry currently extends from ern IA SW thru NE MO
south into s cntrl MO and then on into NW AR. This bndry will make
steady albeit slow progress to the east overnight. Behind it winds
will pick up out of the NW and become gusty, but more importantly
CIGs will drop to IFR and a several hour band of MVFR and occnly
IFR SHRAs will move thru prior to 12Z. Most of the precip should
be east of the TAF sites by daybreak with lingering IFR CIGs which
should slowly rise thru the mrng...scttrng out by mid
mrng...though it looks like MVF CIGs will hang around most of the
day. An upper level disturbance will affect the area Friday aftn
bringing with it another chance for SHRAs. NW winds are fcst to
continue to gust upwards of 25kts thru the aftn. Skies should
gradually clear tomorrow evng as the winds subside after sunset.
Specifics for KSTL:
Lingering lght rain will transition to SHRAs as a cold front
pushes thru, swings the winds around to the NW and drops CIGs to
IFR. MVFR SHRAs with some of the heavier ones dropping VSBYs down
to IFR should last for several hrs but the IFR CIGs will likely
last until mid mrng before thinning out. MVFR CIGs should stick
around all day with an upper level disturbance introducing another
chance for SHRAs tomorrow aftn. Then gradual clearing thru the
evng as winds diminish after sunset.
2%
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...FLASH FLOOD WATCH until 6 AM CDT early this morning FOR Calhoun
IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Oct 3, 4:13 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 413 AM CDT FRI OCT 3 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-040915- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 413 AM CDT FRI OCT 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS PARTS OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. A FEW OF THE STRONGEST STORMS COULD PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 10:35 PM CDT | River Flood Warning | LSX | Monroe | 31 hr |
| Oct 2, 11:03 PM CDT | Areal Flood Warning | LSX | Lincoln | 10 hr |
| Oct 3, 5:23 AM CDT | River Flood Warning | LSX | Marion | 26 hr |
| Oct 3, 10:59 AM CDT | River Flood Warning | LSX | Marion | 34 hr |
| Oct 3, 11:54 AM CDT | River Flood Warning | LSX | Cole | 26 hr |
| Oct 3, 4:22 PM CDT | River Flood Warning | LSX | Lewis | 46 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.